# SDR CALA2025051204608

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 62,805 hours, 22,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Mispinned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING INTERIOR EMERGENCY EXIT DOOR LIGHT INOP R/R M1695 EMERGENCY BATTERY CHARGER IAW AMM 33-51-06. NO HELP.  FOUND D12456P PINNED INCORRECTLY REF WDM 33-51-13A SHEET 3 DETAIL A. REPLACED WITH HARNESS FROM ROBBED ASSY. REPLACED LIGHT ASSEMBLY, OPS CHECK OK.
